תמונת עורך

עורך מאמרי המערכת

פרופ' ראובן אור
לפרטים נוספים אודות העורך לחצו כאן

חדשות רפואה

מאמרי מערכת

הרצאות מצגות

הודעות אירגונים

חדשות מומלצות ממדורים אחרים

אתרים מומלצים

בחר מרכז מידע



לכניסה לאינדקס מרכזי 
המידע והשירות של אימד

מגזין ג'ורנאל מס': 739

סיכום דיוני מקרה מרתקים, לקט המחקרים המובילים, הרפואה בהיסטוריה, ועוד..

לגליונות המגזין לחצו כאן





ביה"ס האינטרנטי לניהול הפרעות קצב לב 

דאנו שמחים להזמינכם לקורס מטעם החוג לאלקטרופיזיולוגיה בנושא  ניהול הפרעות קצב לב  הקורס מזכה ב-20 נקודות התעדכנות מטעם המועצה המדעית של הר"י.

ניהול אקדמי: פרופ' מיכאל גליקסון
לכניסה לביה"ס


Female,  56 y old, who started last week chemotherapy following breast cancer. She is positive to HBsAg . She approached me after she had read this article: Hepatitis B Virus Reactivation in Breast Cancer Patients Undergoing Chemotherapy,  J Viral Hepat. 2017;24(7):561-572 which recommends on "Prophylactic nucleos(t)ide analogues (NAs) are recommended for patients with breast cancer who are hepatitis B surface antigen (HBsAg) positive before chemotherapy" . Since she didn't get Lamivudine before the starting chemo the first question is if it is worthwhile to  start now, 5 days after the initiation of the chemo ? The second questions is since we know she has slight fructose intolerance (which is one of the warning in the drug lable) – should she use this drug ? if yes, is there a way to decrease risk for adverse events ? if no – is there another prophylactic option ?

Join Discussion



שתף מקרה קליני